# SDR UPS99829956

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 FLOOR PANEL FS 1470 LBL 35 HAS CORROSION BULGE AROUND INSERT.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0, FAB DOUBLER IAW DC8 SRM 53-2-3, INSTALL DOUBLER IAW DC8 SRM 51-1-8.
